# SDR DALA2020012973595

- Difficulty date: June 9, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 65,223 hours, 24,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Faulted
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER R34 TRIPPED IN THE COCKPIT,  DOOR GIRT BAR CIRCUTI BREAKER.  TROUBLESHOT THE R2 ESCAPE SLIDE GIRT BAR ARM LIGHT.  FOUND THE PROXIMITY SENSOR S10221 FAULTY.  R & R THE S10221 PROXIMTIY SENSOR. OPS CHECKED GOOD. PERMANENT REPAIR  ACCOMPLISHED IAW ER/A 600000-14MA.
